Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 260195, 13 pages
http://dx.doi.org/10.1155/2015/260195
Research Article

Modelling Alcoholism as a Contagious Disease: A Mathematical Model with Awareness Programs and Time Delay

1College of Electrical and Information Engineering, Lanzhou University of Technology, Lanzhou 730050, China
2Institute of Applied Mathematics, Lanzhou University of Technology, Lanzhou 730050, China
3Institute of Systems Science, Northeastern University, Shenyang 110819, China

Received 8 August 2015; Accepted 10 September 2015

Academic Editor: Luca Guerrini

Copyright © 2015 Shuang-Hong Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuang-Hong Ma, Hai-Feng Huo, and Xin-You Meng, “Modelling Alcoholism as a Contagious Disease: A Mathematical Model with Awareness Programs and Time Delay,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 260195, 13 pages, 2015. https://doi.org/10.1155/2015/260195.